Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online
Ask a Urologist   »  

Faecal smell in urine. What is wrong?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
Posted Mon, 16 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Sujeet N Charugulla 52 minutes later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

I understand your poop smelling urine is of concern to you.

Normally, faecal smell in the urine is a concern requiring you to review with a physician immediately.

The causes that have a role in this are - fistula from the intestines to the urinary tract, extreme dehydration, sulphur containing food intake especially plant products like asparagus etc. It also could be entirely normal and nothing actually may be wrong with you.

First impression, as you are taking a multitude of plant products which I realize have many heavy metals as their contents might be the initial culprit.

But,, you will have to rule out a fistula. And that needs a surgeon's review.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor